Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 489, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 9, 2011, 5:09 PM CDT for Love County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:09 PM CDT (22:09 UTC)
- Expired
- Aug 9, 2011, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2505 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
678
WUUS54 KOUN 092209
SVROUN
OKC085-092300-
/O.NEW.KOUN.SV.W.0489.110809T2209Z-110809T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR MARIETTA...MOVING SOUTHEAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE MARIETTA...THACKERVILLE AND
WESTERN LAKE TEXOMA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 4 AND 23.
LAT...LON 3383 9720 3384 9718 3389 9718 3392 9725
3403 9715 3395 9694 3393 9698 3389 9698
3385 9701 3381 9705 3380 9708 3375 9708
3371 9711 3371 9713
TIME...MOT...LOC 2208Z 308DEG 10KT 3395 9714
$$
301 follow-up statement
689
WWUS54 KOUN 092227
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT TUE AUG 9 2011
OKC085-092300-
/O.CON.KOUN.SV.W.0489.000000T0000Z-110809T2300Z/
LOVE OK-
527 PM CDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN LOVE COUNTY...
AT 527 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR MARIETTA...MOVING SOUTH AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE MARIETTA...THACKERVILLE AND
WESTERN LAKE TEXOMA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 4 AND 23.
LAT...LON 3383 9720 3384 9718 3389 9718 3392 9725
3403 9715 3395 9694 3393 9698 3389 9698
3385 9701 3381 9705 3380 9708 3375 9708
3371 9711 3371 9713
TIME...MOT...LOC 2227Z 338DEG 8KT 3392 9715
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:34 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 9, 2:34 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE AUG 9 2011
.DISCUSSION...
ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE
FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND
QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL
BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE
PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN
PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH
PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT
INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A
MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA
WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN
WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A
GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS
WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW
THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING
BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR
THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR.
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK.
MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES.
HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE
TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW
ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH
RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP
TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 100 73 95 / 20 20 20 20
HOBART OK 74 104 73 100 / 20 10 20 20
WICHITA FALLS TX 79 108 78 106 / 10 10 20 10
GAGE OK 70 96 66 93 / 30 20 20 20
PONCA CITY OK 70 90 69 88 / 50 50 30 20
DURANT OK 77 103 76 104 / 10 10 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ018>032.
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.
TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.
&&
09/25Hazardous weather outlook, Aug 9, 12:00 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE AUG 9 2011
OKZ004>048-050>052-TXZ083>090-091700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE AUG 9 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY OCCUR OVERNIGHT. ALTHOUGH AN ISOLATED SEVERE STORM
IS POSSIBLE... THE CHANCE OF SEVERE WEATHER IS LOW.
DISCUSSION...
A COLD FRONT HAS MOVED THROUGH MUCH OF THE AREA TODAY. THERE IS A
SLIGHT CHANCE THAT ISOLATED STORMS MAY FROM CLOSE TO THIS FRONT IN
FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON
OR EVENING. IF STORMS DO DEVELOP.... GUSTY WINDS MAY OCCUR.
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH PLAINS OF
COLORADO THIS AFTERNOON AND MOVE EAST. THE SOUTHERN PORTION OF THIS
AREA OF THUNDERSTORMS MAY AFFECT NORTHERN OKLAHOMA AFTER MIDNIGHT
TONIGHT. THE RISK OF SEVERE THUNDERSTORMS WILL BE RELATIVELY LOW BY
THE TIME THESE STORMS APPROACH NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
DESPITE THE PROXIMITY OF THE FRONT... TEMPERATURES WILL AGAIN REACH
100 TO 110 OVER MUCH OF CENTRAL AND SOUTHERN OKLAHOMA AND NORTH
TEXAS. A HEAT ADVISORY REMAINS IN EFFECT.
THE HOT AND DRY WEATHER WILL CAUSE CONTINUED HIGH FIRE DANGER.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
AT LEAST LOW THUNDERSTORM CHANCES WILL PERSIST INTO THE WEEKEND...
WITH BOTH THE POSSIBILITY OF STORMS DEVELOPING NEAR THE STALLED
FRONT OR ANY OUTFLOW BOUNDARIES... AND ADDITIONAL STORMS DEVELOPING
OVER THE HIGH PLAINS AND APPROACHING THE AREA.
OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS AND REDEVELOP FARTHER NORTH LATER THIS WEEK.
DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.In the hours before
Local storm report, Aug 9, 12:38 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1238 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST GOLTRY 36.53N 98.15W
08/08/2011 E65.00 MPH ALFALFA OK EMERGENCY MNGR
SIGNIFICANT DAMAGE TO TREES WAS REPORTED AROUND THE TOWN
OF GOLTRY.
0545 PM TSTM WND DMG 4 S GOLTRY 36.47N 98.15W
08/08/2011 ALFALFA OK EMERGENCY MNGR
SEVERAL OUTBUILDINGS DESTROYED WITH HEAVY TREE DAMAGE
0545 PM TSTM WND GST OKEENE 36.12N 98.32W
08/08/2011 E75.00 MPH BLAINE OK PUBLIC
0550 PM TSTM WND GST 1 WSW LAHOMA 36.38N 98.11W
08/08/2011 M96.00 MPH MAJOR OK MESONET
0600 PM TSTM WND GST 1 N ENID 36.42N 97.88W
08/08/2011 E0.00 MPH GARFIELD OK NEWSPAPER
SEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN. POWER
POLES WERE ALSO SNAPPED OR BLOWN DOWN. SOME MINOR ROOF
DAMAGE ALSO OCCURRED.
0600 PM TSTM WND DMG WAUKOMIS 36.28N 97.90W
08/08/2011 GARFIELD OK EMERGENCY MNGR
SEVERAL 80-FOOT TRANSMISSION POLES AND LINES WERE DOWNED.
FOUR TO SIX HOMES SUSTAINED DAMAGE AS THE LINES FELL.
0601 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
08/08/2011 M63.00 MPH GARFIELD OK ASOS
0605 PM TSTM WND GST 4 SSE BILLINGS 36.48N 97.42W
08/08/2011 M73.00 MPH NOBLE OK AMATEUR RADIO
0605 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
08/08/2011 M70.00 MPH GARFIELD OK ASOS
0623 PM TSTM WND DMG FAIRMONT 36.35N 97.70W
08/08/2011 GARFIELD OK NEWSPAPER
A LARGE PORTION OF THE ROOF AT THE LUTHERAN CHURCH WAS
DESTROYED.
0625 PM TSTM WND DMG 6 W KINGFISHER 35.86N 98.04W
08/08/2011 KINGFISHER OK EMERGENCY MNGR
SEVERAL LARGE BARNS WERE HEAVILY DAMAGED. SEVERAL POWER
POLES AND TREES WERE SNAPPED OR BLOWN DOWN.
0635 PM TSTM WND DMG KINGFISHER 35.86N 97.93W
08/08/2011 KINGFISHER OK EMERGENCY MNGR
THE ROOF AT THE HOSPITAL SUSTAINED DAMAGE. ONE OTHER HOME
SUSTAINED MAJOR DAMAGE. NUMEROUS POWER POLES AND LINES
ARE DOWN OVER A 4 TO 5 BLOCK AREA. POWER WAS KNOCKED OUT
TO MUCH OF THE CITY. THE WINDS WERE ESTIMATED AT 70 MPH.
0635 PM TSTM WND DMG 2 NNE PERRY 36.32N 97.27W
08/08/2011 NOBLE OK PUBLIC
*** 1 INJ *** A MOBILE HOME WAS BLOWN ONTO ITS SIDE,
INJURING ONE PERSON INSIDE. ALSO, FENCE PANELS AND LARGE
LIMBS WERE BLOWN DOWN. IN THE TOWN OF PERRY, SEVERAL
POWER LINES WERE DOWNED, SOME OF WHICH CAUSED FIRES.
0645 PM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
08/08/2011 M62.00 MPH NOBLE OK MESONET
0650 PM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
08/08/2011 M63.00 MPH NOBLE OK MESONET
0655 PM TSTM WND GST 5 E ORLANDO 36.15N 97.29W
08/08/2011 M69.00 MPH PAYNE OK MESONET
0700 PM TSTM WND DMG 2 S PONCA CITY 36.68N 97.09W
08/08/2011 KAY OK EMERGENCY MNGR
POWER POLES BLOWN DOWN. FOUR LARGE HAIL BALES WERE ROLLED
SEVERAL FEET ACROSS A STREET.
0703 PM TSTM WND GST 2 NNW STILLWATER 36.14N 97.07W
08/08/2011 M80.00 MPH PAYNE OK ASOS
0705 PM TSTM WND GST 2 W STILLWATER 36.12N 97.09W
08/08/2011 M61.00 MPH PAYNE OK MESONET
0705 PM TSTM WND GST 7 N COYLE 36.06N 97.24W
08/08/2011 M64.00 MPH PAYNE OK MESONET
0710 PM TSTM WND GST 2 W STILLWATER 36.12N 97.09W
08/08/2011 M67.00 MPH PAYNE OK MESONET
0714 PM TSTM WND GST 2 NNW STILLWATER 36.14N 97.07W
08/08/2011 M72.00 MPH PAYNE OK ASOS
0715 PM TSTM WND DMG 1 N STILLWATER 36.13N 97.06W
08/08/2011 PAYNE OK PUBLIC
A TREE WAS KNOCKED OVER AND SEVERAL LARGE TREE LIMBS WERE
BLOWN DOWN ON THE CAMPUS OF OKLAHOMA STATE UNIVERSITY.
0715 PM TSTM WND DMG 2 S WEATHERFORD 35.50N 98.70W
08/08/2011 CUSTER OK PUBLIC
THE DAMAGE BEGAN ABOUT 5 MILES WEST OF WEATHERFORD.
NUMEROUS POWER POLES WERE BLOWN DOWN AS THE WIND GOT
CLOSER TO WEATHERFORD. TWO SEMI TRACTOR TRAILERS AND TWO
AUTOMOBILES WERE BLOWN OVER AT MILE MARKER 80 ON
INTESTATE 40. SOUTH OF TOWN, 20 TO 30 POWER POLES WERE
BLOWN DOWN, TRANSFORMERS BLOWN, AND LARGE LARGE TREE
BRANCHES BROKEN. DAMAGE WAS REPORTED TO THE WINDFARM
SOUTH OF TOWN. WINDS WERE ESTIMATED AT LEAST 70 MPH.
0715 PM TSTM WND DMG 1 W STILLWATER 36.12N 97.08W
08/08/2011 PAYNE OK NEWSPAPER
SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN, WITH NUMEROUS
OTHER SMALLER BRANCHES. PART OF THE FACADES WAS RIPPED
OFF OF TWO BUSINESSES. POWER WAS KNOCKED FOR TO OVER 3800
RESIDENTS. ALSO, SOME OF THE DEBRIS KNOCKED DOWN POWER
LINES, WHICH CAUSED A FEW STRUCTURE FIRES. ONE HOUSE WAS
COMPLETELY DESTROYED BY THE FIRE.
0720 PM TSTM WND GST 7 N COYLE 36.06N 97.24W
08/08/2011 M59.00 MPH PAYNE OK MESONET
0720 PM TSTM WND GST 2 W STILLWATER 36.12N 97.09W
08/08/2011 M59.00 MPH PAYNE OK MESONET
0723 PM TSTM WND GST 1 NE OKARCHE 35.74N 97.96W
08/08/2011 M58.00 MPH KINGFISHER OK TRAINED SPOTTER
0725 PM TSTM WND DMG CASHION 35.80N 97.68W
08/08/2011 KINGFISHER OK NWS EMPLOYEE
A MOBILE HOME WAS BLOWN OVER ON THE SOUTH SIDE OF TOWN.
0735 PM TSTM WND DMG PIEDMONT 35.64N 97.75W
08/08/2011 CANADIAN OK EMERGENCY MNGR
ONE HOME SUSTAINED MAJOR DAMAGE. AT LEAST 40 OTHER
BUILDINGS SUSTAINED SOME FORM OF DAMAGE, ABOUT HALF OF
WHICH WERE HOMES. AN AWNING AT A GAS STATION WAS BLOWN
DOWN. SEVERAL TREES AND LARGE TREE LIMBS WERE BLOWN DOWN.
NUMEROUS FENCES WERE BLOWN DOWN. A LARGE POWER POLE, IN
ADDITION TO SEVERAL OTHER SMALLER POWER POLES AND LINES
WERE BLOWN DOWN. THE MAJORITY OF TOWN WAS WITHOUT POWER
FOR SEVERAL HOURS.
0743 PM TSTM WND DMG 10 W EDMOND 35.65N 97.66W
08/08/2011 OKLAHOMA OK EMERGENCY MNGR
A HOUSE LOST 90 PERCENT OF ITS ROOF. THE ROOF WAS
SCATTERED APPROXIMATELY 100 YARDS TO THE EAST. A METAL
BARN EAST OF THE HOUSE WAS COMPLETELY DESTROYED. OTHER
BARNS AND FARM OUTBUILDINGS TO THE EAST ALSO SUSTAINED
ROOF DAMAGE.
0750 PM TSTM WND GST 8 WNW EDMOND 35.70N 97.61W
08/08/2011 E60.00 MPH OKLAHOMA OK NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED 60 TO 70 MPH WIND GUSTS
0755 PM TSTM WND DMG 9 SW EDMOND 35.56N 97.59W
08/08/2011 OKLAHOMA OK DEPT OF HIGHWAYS
THE OKLAHOMA COUNTY EMERGENCY MANGEMENT SURVEYED DAMAGE
NEAR ROCKWELL AVENUE AND MEMORIAL ROAD. ONE HAME
SUSTAINED ROOF DAMAGE. A LARGE POWER POLE WAS SHATTERED.
ELEVEN OTHER POWER POLES AND ASSOCIATED LINES WERE BLOWN
DOWN. SEVERAL FENCES WERE BLOWN DOWN. THE DAMAGE EXTENDED
ABOUT A HALF OF A MILE TO THE SOUTH, WITH DAMAGE
EXTENDING OUTWARD ABOUT 100 YARDS ON EITHER SIDE OF THE
ROCKWELL AVENUE.
0805 PM TSTM WND DMG 5 N BETHANY 35.58N 97.64W
08/08/2011 OKLAHOMA OK BROADCAST MEDIA
NUMEROUS FENCES AND POWER POLES BLOWN DOWN. TIME
ESTIMATED BASED ON RADAR
0805 PM TSTM WND DMG 3 N BETHANY 35.55N 97.64W
08/08/2011 OKLAHOMA OK EMERGENCY MNGR
*** 1 INJ *** FACADE OF SHOPPING CENTER BLOWN DOWN ON
NORTH MACARTHUR BLVD. A PERSON WORKING UNDERNEATH WAS
PARTIALLY TRAPPED, BUT WAS FREED SOON AFTER THE COLLAPSE.
0825 PM TSTM WND GST 6 N OKLAHOMA CITY 35.55N 97.51W
08/08/2011 M71.00 MPH OKLAHOMA OK MESONET
0841 PM TSTM WND GST TINKER AIR FORCE BASE 35.42N 97.39W
08/08/2011 M58.00 MPH OKLAHOMA OK ASOS
0844 PM TSTM WND GST TINKER AIR FORCE BASE 35.42N 97.39W
08/08/2011 M63.00 MPH OKLAHOMA OK ASOS
0855 PM TSTM WND GST TINKER AIR FORCE BASE 35.42N 97.39W
08/08/2011 M64.00 MPH OKLAHOMA OK ASOS
&&
ADDITIONAL ENTRIES WILL BE ADDED IF/WHEN THEY BECOME AVAILABLE.
NWS NORMANSpecial weather statement, Aug 9, 5:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT TUE AUG 9 2011
OKZ047-050-051-092230-
JOHNSTON OK-LOVE OK-MARSHALL OK-
505 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON...LOVE AND MARSHALL
COUNTIES.
AT 505 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM
RAVIA TO MARIETTA...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3380 9722 3389 9718 3391 9723 3386 9726
3384 9736 3405 9749 3407 9697 3434 9679
3433 9641 3411 9658 3389 9663 3390 9667
3385 9668 3382 9675 3387 9679 3384 9686
3395 9693 3380 9708 3371 9711 3371 9715
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 69 min |
| Aug 8, 7:15 PM CDT | Special Weather Statement | OUN | Greer, Washita | 30 min |
| Aug 8, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Lincoln, Logan, Oklahoma | 80 min |
| Aug 8, 7:29 PM CDT | Special Weather Statement | OUN | Garfield | 46 min |
| Aug 8, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 32 min |
| Aug 8, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 30 min |
| Aug 8, 8:14 PM CDT | Special Weather Statement | OUN | Noble | 46 min |
| Aug 8, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 64 min |
| Aug 8, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 36 min |
| Aug 8, 9:56 PM CDT | Special Weather Statement | OUN | Canadian | 19 min |
| Aug 8, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 29 min |
| Aug 8, 10:47 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Aug 8, 11:12 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 18 min |
| Aug 8, 11:36 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Aug 9, 1:52 AM CDT | Special Weather Statement | OUN | Lincoln | 18 min |
| Aug 9, 5:05 PM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 25 min |
| Aug 9, 5:30 PM CDT | Special Weather Statement | OUN | Johnston | 30 min |
| Aug 9, 6:01 PM CDT | Special Weather Statement | OUN | Johnston | 29 min |
| Aug 9, 6:32 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.